Related Questions

My head has been hurting all day dizziness/light headed and I took my blood pressure and it was 147/103 what should I do?

Urgent consult. I don't know your full medical background but symptoms of dizziness/headache and elevated blood pressure is best evaluated promptly by an MD. Please seek urgent evaluation. Read more...

What causes blood pressure to be normal and then drop suddenly causing pressure in the head, dizziness and blurred vision, while just sitting?

Dizziness. If truly abrupt BP changes occur then the pathology lies in the control mechanisms "neurocardiogenic" or you have unusual hormonal condition;see a competent cardiovascular specialist. Read more...

I am suffering from dizziness and dr said it is head congestion. My cold is better but dizziness persists. I suffer from high blood pressure?

Dizziness vs vertigo. Depends on what you call vertigo. Is it sensation of "spinning" related to head position change or is it lightheadedness. Does it start upon standing up? The causes of dizziness are multiple. Of course your blood pressure has to be checked, by evaluation by neurologist is necessary especially if symptoms persist. Read more...

Inner ear symptoms? High blood pressure and dizziness and faintness??

Many question marks. Yet no question to really answer. The question you are trying to ask has remained behind in your head instead of on the paper in order for any of us to be able to see so we can answer it for you. Read more...

I've been on blood pressure medication for yrs. I began feeling light headed and dizzy. The nurse told me my pressure had dropped. What could cause th?

Less need for meds. It sounds like the BP meds are more effective and your BP is lower. There are a couple of considerations: you may be healthier and if you have made lifestyle changes (diet, weight loss, exercise) this could lower your BP naturally.Thus the BP meds may be "too much". Also, if there have been changes in your meds (ie. Going from a beta blocker to ace inhibitor), the current one may be more effective. Read more...